# SDR ASOA201001757

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 13,260 hours, 11,738 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENTCY EXIT SIGN ON BULKHEAD AT ROW 1AB DOES NOT LIGHT UP WHEN TESTED.  REPAIRED BROKEN WIRE AT ROW 1AB BULKHEAD IAW ESPM 20-11-10.  OPS CHECK GOOD.   (CLOSED)
